# SDR VNAA0612011

- Difficulty date: December 21, 2006
- Submitted: January 19, 2007
- Operation: Air carrier
- Aircraft: N725PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10186
- Aircraft time: 5,079 hours, 4,956 cycles
- Engine: Ge CF348C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A RIGHT HAND ENGINE VIBRATION AFTER TAKEOFF.  CREW ELECTED TO RETURN TO CLT WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NR 2 ENGINE AND PERFORMED AN ENGINE GROUND RUN.  MAINTENANCE FOUND ALL VIBRATION INDICATIONS TO BE WITHIN LIMITS.  AIRCRAFT WAS RELEASED FOR SERVICE.
